My mother in-law is suffering frm Paranoid Schizophrenia and she is undergoing treatment...off late she has put on lot of weight...medicine name - Olimelt, Asprito...any pointers on how to overcm the obesity and other side effects... Ur benign response is highly solicited... Thnx
Like the answers? Chat privately with the doctor of your choice
Hi there.. olimelt( olanzapine) is shown to cause weight gain..to lose weight-regular workouts atleast half an hour per day for atleast 5days in a week.- avoid fried, oily foods, packed foods.
- restrict calorie intake according to your work.have not more than 1900calories/day, include more proteins in ur diet avoid carbohydrates and fats, have more vegetables especially green leafy vegetables as they contain more fibre, don't have fruits rich in carbohydrates like banana,sapota as that will add extra calories, you can have citrus fruits like sweet lemon, orange.
-have regular frequent small meals( helps you by increasing your bmr)
- never ever starve as it reduces your basal metabolic rate and in turn leads you to gaining weight.
- have more water as it helps your metabolism.
- have foods which help reduce weight like lemon juice, ginger tea, coriander juice, green leafy vegetables, green tea(twice daily), peppermint tea.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.